Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On juice fast, stopped after lightheadedness, persistent heart beat felt. Remedy?

I just finished a 6 day juice fast , I was meant to continue until ten days but last night I could feel my heart beat and I felt light headed and dizzy. We stopped the juice fast and have had some nice healthy salad etc.. but I can still feel my heart beating. It s very uncomfortable and it s preventing me from sleeping.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiac Surgeon 's  Response
If the fast has caused some hypoglycaemia, then you may experience this type of feeling. It is called palpitation, feeling of his or her own heart beat. It is sometimes physiological. If you have some anxiety or stress, palpitation can aggravate, more commonly during night time.
Keep a relaxed mind. If palpitation continues then get blood sugar tested. ECG may be necessary if the symptom is disturbing you too much. Doctor may suggest thyroid tests also.
Good luck.
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor